ON THE PRESCRIBED MEAN CURVATURE PROBLEM ON THE STANDARD n-DIMENSIONAL BALL Bensouf, Aymen;
In this paper, we consider the problem of existence of conformal metrics with prescribed mean curvature on the unit ball of , . Under the assumption that the order of flatness at critical points of prescribed mean curvature function H(x) is , we give precise estimates on the losses of the compactness and we prove new existence result through an Euler-Hopf type formula.
boundary mean curvature;variational method;loss of compactness;-flatness condition;critical point at infinity;
W. Abdelhedi and H. Chtioui, Prescribing mean curvature on Bn, Internat. J. Math. 21 (2010), no. 9, 1157-1187.
W. Abdelhedi, H. Chtioui, and M. Ould Ahmedou, Conformal metrics with prescribed boundary mean curvature on balls, Ann. Global Anal. Geom. 36 (2009), no. 4, 327-362.
M. A. Al-Ghamdi, H. Chtioui, and K. Sharaf, On a geometric equation involving the Sobolev trace critical exponent, J. Inequal. Appl. 2013 (2013), 405, 25 pp.
M. A. Al-Ghamdi, H. Chtioui, and K. Sharaf, Topological methods for boundary mean curvature problem on Bn, Adv. Nonlinear Stud. 14 (2014), no. 2, 445-461.
A. Bahri, Critical point at infinity in some variational problems, Pitman Res. Notes Math, Ser 182, Longman Sci. Tech. Harlow 1989.
A. Bahri, An invariant for Yamabe-type flows with applications to scalar curvature problems in high dimensions, A celebration of J. F. Nash Jr., Duke Math. J. 81 (1996), no. 2, 323-466.
A. Bahri and J. M. Coron, The scalar curvature problem on the standard three dimen-sional spheres, J. Funct. Anal. 95 (1991), no. 1, 106-172.
A. Bahri and P. Rabinowitz, Periodic orbits of Hamiltonian systems of three body type, Ann. Inst. H. Poincare Anal. Non Linaire 8 (1991), 561-649.
M. Ben Ayed, Y. Chen, H. Chtioui, and M. Hammami, On the prescribed scalar curvature problem on 4-manifolds, Duke Math. J. 84 (1996), no. 3, 633-677.
R. Ben Mahmoud and H. Chtioui, Prescribing the scalar curvature problem on higher-dimensional manifolds, Discrete Contin. Dyn. Syst. 32 (2012), no. 5, 1857-1879.
A. Bensouf and H. Chtioui, Conformal metrics with prescribed Q-curvature on $S^n$, Calc. Var. Partial Differential Equations 41 (2011), no. 3-4, 455-481.
J. Milnor, Lectures on the h-Cobordism Theorem, Princeton Univ Press, 1965.
Y. Y. Li and M. Zhu, Uniqueness theorems through the method of moving spheres, Duke Math. J. 80 (1995), no. 2, 383-417.